Odd symptoms after Getting off Depo Provera

Patient : I have been on the depo shot since june 2010 and my last shot was sept 1,11. I didnt go back to get my last shot because i wanted to give my boy a break for a little bit plus i had gained weight on the shot. I have been having unprotected sex since. Within the past 2 weeks or so i have been having some crazy things going on with my body. in my lower abdomen between my hip bones has started to be come hard and tight. My breast are sore and veiny (little purple and big blue) and sore nipples as well. I have gained about 5 lbs since I got off the shot and my diet and excersize has not changed. around 8pm i get dizzy spells every 3-4 days. Ive never had dizzy spells before. I didnt have a period while on the shot, and havent gotten one since being off the shot. When I was pregnant with my second child it took about 3 months before the test showed positive. Any suggestions on the situations?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: When taking POP birth control norethindrone how close to the time you are supposed to take it can it still be effecti...

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews